# SDR CA010507017

- Difficulty date: April 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Boeing 727233
- Aircraft time: 61,474 hours, 28,260 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 296900295
- Condition: Fractured
- Location: Nr 4 Slat
- Part time: 3,915 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO WHEN FLAP 2 SELECTED THE CREW OBSERVED RAPID DECREASE IN A HYDRAULIC SYSTEM. HYDRAULIC LEAK/LOSS OK. LIST CARRIED OUT. MANUAL GEAR EXTENSION PERFORMED, AIRCRAFT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS TOWED FROM THE RUNWAY TO THE HANGAR WHERE INVESTIGATION FOUND NR 4 SLAT ACTUATOR FAILED. THE CYLINDER WAS FRACTURED AT THE END CAP THREAD. THE ACTUATOR WAS REPLACED, BOTH A PUMPS REPLACED, AIRCRAFT RETURNED TO SERVICE.
